Saturday, July 24, 2010

Swelling :(

I feel and look sooo big! I have been wearing my ice pack like constantly. Is there anything else I can be doing to help with the swelling? I have my Afrin nose spray, which I am taking twice a day. Man it tastes bad.
I switched to a new med which is good, but it doesn't last as long so I am going to start taking motrin in-between doses, which should help with the swelling as well right?
eek! I'm huge!

1 comment:

  1. It is okay, and completely normal- I know you have been hearing that, but its true. It will start going down soon... Mine did a major turn around somewhere near day 5... so you have to be patient. Are you sleeping elevated? Make sure you are. And yes motrin will help with swelling. My doc said the ice does nothing after 48 hours... so I don't know if all that is helping you still. I don't think you look too bad... just hang in there it will be over before you know it... Look up the song "Before the Morning" it really helped me. :)

    Love, Makay